Advertisement

Applied Mathematics and Mechanics

, Volume 15, Issue 8, pp 721–733 | Cite as

Coincidence point theorems in probabilistic metric spaces with a convex structures

  • Wee Tae Park
  • Keun Saeng Park
  • Yeol Je Cho
  • Jong Kyu Kim
Article

Abstract

In this paper we draw some coincidence and common fixed point theorems for nonlinear hybrid contraction mappings on probabilistic metric spaces with a convex structure.

Key words

probabilistic metric spaces a convex structure commuting mappings coincidence and common fixed points 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bharucha-Reid, A. T. Fixed point theorems in probabilistic analysis.Bull. Amer. Math. Soc.,82 (1976), 641–657.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Bocsan, Gh. and Gh. Constantin. The Kuratowski function and some application to probabilistic metric spaces.Atti Acad. Naz. Lincei,55, (1973), 235–240.MathSciNetGoogle Scholar
  3. [3]
    Bocsan, Gh. On some fixed point theorems in probabilistic metric spaces,Math. Balkanica,4 (1974), 67–70.zbMATHMathSciNetGoogle Scholar
  4. [4]
    Cain, G. L., Jr. and R. H. Kasricl, Fixed and periodic points of local contraction mappings on probabilistic metric spaces,Math. Systems Theory,9 (1976), 289–297zbMATHCrossRefGoogle Scholar
  5. [5]
    Chang, S. S., Fixed point theorem of mappings on probabilistic metric spaces with application,Scinetia Sinica (Series A),26 (1983), 1144–1155.zbMATHGoogle Scholar
  6. [6]
    Ciric, Lj. B., On fixed points of generalized contraction on probabilistic metric spaces,Publ. Inst. Math. (Beograd) (N. S.),18, 32 (1975), 71–78.zbMATHMathSciNetGoogle Scholar
  7. [7]
    Ding Xie-ping, Common fixed points for non-expansive type mappings in convex and probabilistic convex metric spaces,Review of Research, Faculty of Science, Mathematics Series, Univ. of Novi Sad. 16, 1 (1986), 73–84.Google Scholar
  8. [8]
    Egbert, R. J., Products and quotients of probabilistic metric spaces,Pacific J. Math.,24 (1968), 437–455.zbMATHMathSciNetGoogle Scholar
  9. [9]
    Hadzic, O. and M. Budincevic, A class ofT-norm in the fixed point theory on probabilistic metric spaces.Zb. rad. Prir.-mat. fak., Univ. of Novi Sad,9 (1979), 37–41zbMATHMathSciNetGoogle Scholar
  10. [10]
    Hadzic, O., A fixed point theorem in probabilistic locally convex spaces.Rev. Roum. Math. Pures Appl.,23 (1978), 735–744.zbMATHMathSciNetGoogle Scholar
  11. [11]
    Hadzic, O., On common fixed points in metric and probabilistic metric spaces with convex structures,Zb. rad. Prir.-mat. fak., Univ. of Novi Sad,14 (1980), 13–24.Google Scholar
  12. [12]
    Hadzic, O., Some fixed point and almost fixed point theorems for multi-valued mapping sin topological vector space,Nonlinear Analysis, Theory, Methods and Applications,5 (1981), 1009–1019.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Hadzic, O., Some theorems on the fixed points in probabilistic metric and random normed spaces,Boll. Un. Mat. Ital. B,18, 5 (1981), 1–11.MathSciNetGoogle Scholar
  14. [14]
    Hadzic, O., On coincidence points in metric and probabilistic metric spaces with a convex structure.Zb. rad., Prir.-mat. fak., Unvi Sad,15, 1 (1985), 11–22.zbMATHMathSciNetGoogle Scholar
  15. [15]
    Hadzic, O., Fixed point theorems for multi-valued mappings in probabilistic metric spaces with a convex structure,Zb. rad., Prir.-mat. fak., Univ. of Novi Sad,17, 1 (1987), 39–51.MathSciNetGoogle Scholar
  16. [16]
    Istratescu, V. I. and I. Saeuiu, Fixed point theorems for contraction mappings on probabilistic metric spaces,Rev. Roumaine Math. Pures Appl.,18 (1973), 1375–1380.zbMATHMathSciNetGoogle Scholar
  17. [17]
    Itoh, S. and W. Takahashi, Single-valued mappings multi-valued mappings and fixed point theorems,J. Math. Anal. Appl.,59 (1977), 514–521.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    Machado, H. V., A characterization of convex subsets of nored spaces,Kodai Math. Sem. Rep.,25 (1973), 307–220.zbMATHMathSciNetGoogle Scholar
  19. [19]
    Menger, K., Statistical metric,Proc. Nat. Acad. Sci. USA,28 (1942), 535–537.zbMATHMathSciNetCrossRefGoogle Scholar
  20. [20]
    Naimpally, S. A., K. L. Singh and J. H. M. Whitfield, Common fixed points for nonexpansive and asymptotically nonexpansive mappings,Comm. Math. Univ. Corolinae,24, 2 (1983), 287–300.zbMATHMathSciNetGoogle Scholar
  21. [21]
    Radu, V., On thet-norms of Hadzic type and fixed points in probabilistic metric spaces,Sem. Teoria Probl. Apl., Timisoara, 66 (1983).Google Scholar
  22. [22]
    Radu, V., On thet-norms of Hadzic type and locally convex random normal spaces,Sem. Teoria Probl. Apl., Timisoara, 70 (1984).Google Scholar
  23. [23]
    Radu, V., On some fixed points theorems in probabilistic metric spaces,Sem. Teoria Prob. Apl., Timisoara, 74 (1985).Google Scholar
  24. [24]
    Rhoades, B. E., K. L. Singh and J. H. M. Whitfield, Fixed points for generalized nonexpansive mappings,Comment. Math. Univ. Carolinae,23, 3 (1982), 443–451.zbMATHMathSciNetGoogle Scholar
  25. [25]
    Schweizer, B. and A. Sklar, Statical metric spaces,Pacific J. Math.,10 (1960), 313–334.zbMATHMathSciNetGoogle Scholar
  26. [26]
    Schweizer, B., A. Sklar and E. Thorp, The metrization of statistical metric spaces,Pacific J. Math.,10 (1960), 673–675.zbMATHMathSciNetGoogle Scholar
  27. [27]
    Schweizer, B. and A. Sklar, Probabilistic metric spaces,Noth-Holland Series. in Probability and Applied Mathematics,5 (1983).Google Scholar
  28. [28]
    Sherwood, H., Complete probabilistic metric spaces 2,Wahrsch. Verw Gebiete,29, (1971), 117–128.MathSciNetCrossRefGoogle Scholar
  29. [29]
    Singh, S. L. and B. D. Pant, Coincidence and fixed point theorems for a family of mappings on Menger spaces and extension to uniform spaces,Math. Japon,33, 6 (1988), 957–973.zbMATHMathSciNetGoogle Scholar
  30. [30]
    Stojakovic, M., Common fixed point theorems in complete metric and probabilistic metric spaces.Bull. Austral. Math. Soc.,36 (1987), 73–88.zbMATHMathSciNetCrossRefGoogle Scholar
  31. [31]
    Takanashi, W., Fixed point theorems for amenable semigroup of nonexpansive mappings.Kodai Math. Sem. Rep.,21 (1969), 383–386.MathSciNetGoogle Scholar
  32. [32]
    Takahashi, W., A convexity in metric space and nonexpansive mappings I.,Kodai Math. Sem. Rep.,22 (1970), 142–139.zbMATHMathSciNetGoogle Scholar
  33. [33]
    Tallman, L. A., Fixed points for condensing multi-functions in metric spaces with convex structures,Kodai Math. Sem. Rep.,29 (1977), 62–70.MathSciNetGoogle Scholar
  34. [34]
    Tan, D. H., On probabilistic densifying mappings,Rev. Roumaine Math. Pures Appl.,26 (1981), 1305–1217.zbMATHMathSciNetGoogle Scholar
  35. [35]
    Tan, N. X., Generalized probabilistic metric spaces and fixed point theorems,Math. Nachr.,129 (1986), 205–218.MathSciNetzbMATHGoogle Scholar
  36. [36]
    Zeidler, E.,Vorlesungen über nichtlineare Funktionalanalysis I., Fixepunktsätze, Teubner-Texte zur Mathematik (1976).Google Scholar

Copyright information

© SUT 1994

Authors and Affiliations

  • Wee Tae Park
    • 1
  • Keun Saeng Park
    • 1
  • Yeol Je Cho
    • 1
  • Jong Kyu Kim
    • 2
  1. 1.Department of MathematicsGyeongsang National UniversityChinjuKorea
  2. 2.Department of MathematicsKyungnam UniversityMasanKorea

Personalised recommendations